| Catalog Number |
2968255 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient underwent direct lateral interbody fusion (dlif) surgery at l3/4 disc space due to spinal stenosis.Intra-op, the cage was broken during impaction.A fragment of about 3mm proximal to the implant holder broke away from the body of the cage.The fragment was retained in the holder and discarded.There were no patient complication occur as a result of this event.